Methotrexate side effect?

Robert1878
Robert1878 Member Posts: 10
edited 13. Nov 2016, 04:34 in Living with Arthritis archive
Does anyone else eat like a horse the day after taking their methotrexate? I'd eaten my packed lunch by 10 o'clock this morning and was nearly gnawing on my arm on my way home.

Comments

  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    No, I don't, but I'm not a bloke and don't have RA. Are you taking any other meds alongside the meth? I know I should recall but I've had a tough week and cannot remember everything about everyone. :oops: DD
  • Robert1878
    Robert1878 Member Posts: 10
    edited 30. Nov -1, 00:00
    I'm also taking Hydroxychloroquine. It might be because I lost a quite a bit of weight (that I didn't really have to lose) while I was waiting for a diagnosis. My body is probably making up now I feel a lot better.
  • XantheD
    XantheD Member Posts: 9
    edited 30. Nov -1, 00:00
    No I was being sick for a week each time I took it so now off it
  • frogmorton
    frogmorton Member Posts: 28,206
    edited 30. Nov -1, 00:00
    Some folks swear that eating eases the nausea and exhaustion. Maybe your body is instinctively helping??
  • stickywicket
    stickywicket Member Posts: 27,219
    edited 30. Nov -1, 00:00
    The only med I've taken (I, too, am on meth and hydroxy) which has increased my appetite is prednisolone.

    As long as you're eating healthily and have ground to make up :wink: why not?